Fertility Friends Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
13 Posts
Discussion Starter · #1 ·
Hi. I'm waiting for IVF which will be some time this year but worried about the side effects? I've had rare side effects from clomid, gonal f and zoladex so apprehensive about hormone drugs. Can anyone tell me what can be expected?
 

·
Registered
Joined
·
768 Posts
Hi

Just to say that I had Zoladex injections due to my endometriosis, was supposed to be for 6 months except I went do lally after 3 months.  However, I have just had 3 weeks worth of buserelin injections and had no problems at all.  Stay positive.

Good Luck

Chowy  ^hugme^
 

·
Premium Member
Joined
·
17,093 Posts
Hi

We do all respond to different drugs in varying ways and I'm sorry you've had adverse reactions to several of the hormonal medications you've been prescribed.

Were you on particularly high doses of clomid and gonal f and was the gonal f though IVF treatment ?

If you've shown severe side effects through taking these drugs then this will all be on your medical records and will be something you will need to discuss with your consultant.

I've never take zoladex (despite having severe endo I opted not to have pseudo menopause but was prescribed the pill continuously for 18 years) but I have been prescribed clomid (too boost as ovulate fine naturally) as well as all 4 of my IVF treatments have been on gonal f and I've never had any major side effects at all....the only thing with me is that I respond well to the drugs and produce lots of eggs !

As none of us are medically qualified and don't know your full medical history, I really think that it's only a question your consultant can answer.  They will have to decide the best drugs for you as there are several different downregging and stimming drugs with varying hormone make-up so your consultant will have to make an informed decision based on what he knows of your previous history of side effects/reactions.

I can understand your apprehension but really think it best you have a full discussion with your consultant about your concerns and what they advise.

Good luck
Natasha
 

·
Registered
Joined
·
13 Posts
Discussion Starter · #4 ·
Thanks for your replies. Much appreciated. It's great to know someone is out there going through the same things. Good luck.  :) :)
 
1 - 4 of 4 Posts
Top